Welcome, Guest. Please login or register.
November 30, 2023, 12:18:56 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 771519
  • Total Topics: 66136
  • Online Today: 892
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 2
Guests: 685
Total: 687

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Egrifta SV and insulin  (Read 3115 times)

0 Members and 1 Guest are viewing this topic.

Offline CountPeter

  • New Member
  • Posts: 1
  • HIV+ '88, AIDS '90, T1 since '99
Egrifta SV and insulin
« on: April 24, 2023, 09:20:04 am »
I've been poz since 1988 and Type 1 since 1999. I suffer from lipodystrophy, excess fat accumulation in my stomach area. I began taking Egrifta SV a week ago and have noticed that my BG has been very slightly elevated, which can be a side effect. Was wondering if anyone else has had a similar experience and what you did about it. Thanks

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 21,701
  • Twitter @JimAllenDublin & Instagram jim16309
    • HIV Lessons
Re: Egrifta SV and insulin
« Reply #1 on: April 25, 2023, 03:32:03 am »
Hiya.

No experience with this particular issue, but I wanted to drop in and welcome you to the forum.

Jim.
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

My Instagram

 


Terms of Membership for these forums
 

© 2023 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.